Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have paranoid schizophrenia. Taking Amisulpride. Have trouble concentrating, seeing visuals, headache. What is going on?

I was diagnosed with paranoid schizophrenia last year and after lots of meds and admissions was settled for 2 months on amisulpride. 4 weeks ago it was increased to 600mg. 2 weeks ago I started having visuals and I m having trouble concentrating, I m irritable and the TV and magazines are sending me messages. My head hurts all the time. What s going on?
Asked On : Wed, 16 Jan 2013
Answers:  3 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for your query. The symptoms you describe of like TV and magazines sending messages are typical of schizophrenia. This simply means there is a relapse/recurrence of the psychotic symptoms. Hence, i would suggest you meet your psychiatrist as soon as possible to report of the above symptoms. This would help in setting the right dose or change of antipsychotic.
Dr Sundar
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Jonas Sundarakumar's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your symptoms of irritability, seeing or experiencing unreal things and feeling that the TV and magazines are sending out messages to you are indicative of a resurgence of psychotic symptoms (of Paranoid Schizophrenia).

I would advise you to review with your psychiatrist and report these problems at the earliest. You may need a dose adjustment or addition of other medication which can control your symptoms. Don't worry, there are various treatment strategies available to help to with your problems. Sometimes, different medication have to be tried before finding the most effective medication. So, please be patient till your doctor is able to find a medication which cntrols your symptoms and prevents relapses.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 16 Jan 2013
I find this answer helpful
Psychiatrist Dr. Srikanth Reddy's  Response
Thanks for choosing health care magic for posting your query.
From the description that you have given it appears that you are probably having an exacerbation of paranoid schizophrenia. If amisulpiride is not effective then there are various other options available. you need to seek the help of a psychiatrist soon.
Hope I have answered your query. I will be more than happy to help you if you need any further clarifications.

In case if you want to discuss with me directly you can use the link:
Wish you a good health!

Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor